Alert archive / Wisconsin / Winter Storm Warnings in 2008

Winter Storm Warning 10, NWS La Crosse, WI

December 30, 2008Clark County, Taylor County, Wisconsin

NWS La Crosse, WI issued this winter storm warning at Dec 30, 2008, 3:15 AM CST for Clark County, Taylor County, Wisconsin. It took effect at Dec 30, 2008, 6:00 AM CST. It was in force for 12 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 30, 2008, 3:15 AM CST (09:15 UTC)
In effect from
Dec 30, 2008, 6:00 AM CST
Expired
Dec 30, 2008, 6:00 PM CST
In force
12 hr
Issued by
NWS La Crosse, WI

Counties Clark County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 30, 7:01 AM CSTSNOW 0Neillsville, WITRACE REPORTED
Dec 30, 7:01 AM CSTSNOW 1Medford, WI
Dec 30, 7:01 AM CSTSNOW 2.15 E Perkinstown, WI
Dec 30, 7:10 AM CSTSNOW 2.5Lublin, WI
Dec 30, 7:36 AM CSTSNOW 2.54 Sw Colby, WI
Dec 30, 8:31 AM CSTSNOW 4Medford, WI
Dec 30, 8:52 AM CSTSNOW 2.9Jump River 3e, WI
Dec 30, 9:14 AM CSTSNOW 3.8Lublin 4n, WI
Dec 30, 9:22 AM CSTSNOW 0.5Neillsville 4nne, WI
Dec 30, 9:25 AM CSTSNOW 2.9Colby 4sw, WI
Dec 30, 1:14 PM CSTSNOW 5.3Perkinstown 5e, WI
Dec 30, 1:20 PM CSTSNOW 5.1Medford, WI
Dec 30, 1:25 PM CSTSNOW 1.7Humbird 3nnw, WI
Dec 30, 3:44 PM CSTSNOW 6Longwood, WI
Dec 30, 3:48 PM CSTSNOW 3.5Neillsville 6n, WI
Dec 30, 4:18 PM CSTSNOW 5.5Lublin, WI
Dec 30, 4:52 PM CSTSNOW 4Neillsville 4nne, WI
Dec 30, 5:34 PM CSTSNOW 6.5Perkinstown 5e, WI
Dec 30, 5:53 PM CSTSNOW 6.3Medford 4nw, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1846 m above ground
0-6 km bulk shear
108 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KARX 300915
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
315 AM CST TUE DEC 30 2008

...HEAVY SNOW EXPECTED TODAY ACROSS NORTH CENTRAL WISCONSIN...

.LOW PRESSURE MOVING ACROSS THE UPPER MIDWEST TODAY WILL BRING
SNOW TO THE AREA. SNOW IS EXPECTED TO BEGIN EARLY THIS MORNING
ALONG AND NORTH OF HIGHWAY 10 AND CONTINUE THROUGH THE DAY. THE
SYSTEM WILL EXIT LATE THIS AFTERNOON AND EVENING...WITH GUSTY
NORTHERLY WINDS CAUSING CAUSING CONSIDERABLE BLOWING AND DRIFTING
SNOW.

THE BAND OF HEAVIEST SNOW...6 TO 8 INCHES...IS EXPECTED ROUGHLY 
THROUGH THE HIGHWAY 29 CORRIDOR. FURTHER SOUTH NEAR HIGHWAY 10...
2 TO 4 INCHES OF SNOW IS EXPECTED.

WIZ017-029-301715-
/O.UPG.KARX.WW.Y.0021.081230T1200Z-081231T0000Z/
/O.NEW.KARX.WS.W.0010.081230T1200Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
315 AM CST TUE DEC 30 2008

...WINTER STORM WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOWFALL...WHICH IS IN EFFECT FROM 6 AM
THIS MORNING TO 6 PM CST THIS AFTERNOON. THE WINTER WEATHER
ADVISORY IS NO LONGER IN EFFECT.

SNOW IS EXPECTED TO BEGIN BETWEEN 4 AM AND 6 AM THIS MORNING...WITH
VISIBILITY DROPPING RAPIDLY TO A MILE OR LESS ONCE THE SNOW BEGINS.
SNOW IS EXPECTED TO CONTINUE THROUGH THE DAY AND WILL BE HEAVY AT
TIMES. TOTAL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...WITH
HIGHEST AMOUNTS THROUGH THE HIGHWAY 29 CORRIDOR.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-301715-
/O.NEW.KARX.WW.Y.0022.081230T1200Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
315 AM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER
WEATHER ADVISORY FOR 2 TO 4 INCHES OF SNOWFALL...WHICH IS IN
EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON.

SNOW IS EXPECTED TO BEGIN BETWEEN 4 AM AND 6 AM THIS MORNING...WITH
VISIBILITY DROPPING RAPIDLY TO A MILE OR LESS ONCE THE SNOW BEGINS.
SNOW IS EXPECTED TO CONTINUE THROUGH THE DAY. TOTAL ACCUMULATIONS
OF 2 TO 4 INCHES ARE EXPECTED...WITH HIGHEST AMOUNTS THROUGH THE
HIGHWAY 10 CORRIDOR.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

THOMPSON

WEATHER.GOV/LACROSSE
6 follow-up statements
000 
WWUS43 KARX 301126
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
526 AM CST TUE DEC 30 2008

...HEAVY SNOW EXPECTED TODAY ACROSS NORTH CENTRAL WISCONSIN...

.LOW PRESSURE MOVING ACROSS THE UPPER MIDWEST TODAY WILL BRING
SNOW TO THE AREA. SNOW IS EXPECTED TO BEGIN EARLY THIS MORNING
ALONG AND NORTH OF HIGHWAY 10 AND CONTINUE THROUGH THE DAY. THE
SYSTEM WILL EXIT LATE THIS AFTERNOON AND EVENING...WITH GUSTY
NORTHERLY WINDS CAUSING CAUSING CONSIDERABLE BLOWING AND DRIFTING
SNOW.

THE BAND OF HEAVIEST SNOW...6 TO 8 INCHES...IS EXPECTED ROUGHLY
THROUGH THE HIGHWAY 29 CORRIDOR. FURTHER SOUTH NEAR HIGHWAY 10...
2 TO 4 INCHES OF SNOW IS EXPECTED.

WIZ017-029-301930-
/O.CON.KARX.WS.W.0010.081230T1200Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
526 AM CST TUE DEC 30 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW IS EXPECTED ACROSS MUCH OF THE AREA EARLY THIS MORNING. 
HEAVIEST SNOW IS EXPECTED THROUGH 8 AM FROM JUST NORTH OF THE
HIGHWAY 10 CORRIDOR...NORTHWARD THROUGH THE HIGHWAY 29 CORRIDOR
AND POINTS NORTHWARD. VISIBILITY WILL BE A MILE OR LESS IN THESE
LOCATIONS WITH SNOWFALL RATES POSSIBLY AN INCH PER HOUR. SNOW IS
EXPECTED TO CONTINUE THROUGH THE DAY AND WILL BE HEAVY AT TIMES.
TOTAL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...WITH HIGHEST
AMOUNTS THROUGH THE HIGHWAY 29 CORRIDOR.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-301930-
/O.CON.KARX.WW.Y.0022.081230T1200Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
526 AM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW IS EXPECTED TO BEGIN THROUGH THE HIGHWAY 10 CORRIDOR BETWEEN
8 AM AND 10 AM THIS MORNING. VISIBILITY COULD DROP RAPIDLY TO A
MILE OR LESS ONCE THE SNOW BEGINS. SNOW IS EXPECTED TO CONTINUE
THROUGH THE DAY. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ARE
EXPECTED...WITH HIGHEST AMOUNTS THROUGH THE HIGHWAY 10 CORRIDOR.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

THOMPSON

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 301330
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
730 AM CST TUE DEC 30 2008

...HEAVY SNOW EXPECTED TODAY ACROSS NORTH CENTRAL WISCONSIN...

.LOW PRESSURE MOVING ACROSS THE UPPER MIDWEST TODAY WILL BRING SNOW
TO THE AREA. SNOW IS EXPECTED TO BE HEAVIEST FROM NEAR HIGHWAY 10
IN CENTRAL WISCONSIN NORTHWARD INTO NORTH CENTRAL WISCONSIN. THE
SNOW WILL CONTINUE THROUGH THE DAY...BEFORE THE SYSTEM EXITS LATE
THIS AFTERNOON AND EVENING. GUSTY NORTHERLY WINDS ARE EXPECTED TO CAUSE
CONSIDERABLE BLOWING AND DRIFTING SNOW IN THE LATE AFTERNOON AND EVENING.

THE BAND OF HEAVIEST SNOW...6 TO 8 INCHES...IS EXPECTED ROUGHLY
THROUGH THE HIGHWAY 29 CORRIDOR. FURTHER SOUTH NEAR HIGHWAY 10...
2 TO 4 INCHES OF SNOW IS EXPECTED.

WIZ017-029-302130-
/O.CON.KARX.WS.W.0010.000000T0000Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
730 AM CST TUE DEC 30 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

HEAVIEST SNOWFALL THROUGH 10 AM WILL OCCUR MAINLY THROUGH THE
HIGHWAY 29 CORRIDOR AND POINTS NORTHWARD. VISIBILITY WILL BE A
MILE OR LESS IN THESE LOCATIONS WITH SNOWFALL RATES POSSIBLY AN
INCH PER HOUR. SNOW IS EXPECTED TO CONTINUE THROUGH THE DAY AND
WILL BE HEAVY AT TIMES. TOTAL ACCUMULATIONS OF 4 TO 8 INCHES ARE
EXPECTED...WITH HIGHEST AMOUNTS THROUGH THE HIGHWAY 29 CORRIDOR.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-302130-
/O.CON.KARX.WW.Y.0022.000000T0000Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
730 AM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW IS EXPECTED TO OCCUR MAINLY THROUGH THE HIGHWAY 10 CORRIDOR
THROUGH 10 AM. VISIBILITY COULD DROP TO A MILE OR LESS...WITH
SNOWFALL RATES POSSIBLY UP TO AN INCH PER HOUR. SNOW IS EXPECTED
TO CONTINUE THROUGH THE DAY. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES
ARE EXPECTED...WITH HIGHEST AMOUNTS THROUGH THE HIGHWAY 10 CORRIDOR.

IN ADDITION TO THE SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

THOMPSON

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 301552
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
952 AM CST TUE DEC 30 2008

...HEAVY SNOW ACROSS NORTH CENTRAL WISCONSIN THROUGH THIS AFTERNOON...

.BANDS OF SNOW WILL FALL ACROSS PORTIONS OF MINNESOTA...CENTRAL
AND NORTHERN WISCONSIN THROUGH THIS AFTERNOON...AS AN AREA OF LOW
PRESSURE TRACKS EAST ACROSS THE REGION. LOCALLY...THE HEAVIEST SNOWS
SHOULD FALL NEAR AND NORTH OF HIGHWAY 10 IN NORTH CENTRAL
WISCONSIN. THE SNOW WILL TAPER OFF AND MOVE EAST DURING THE EVENING.

AMOUNTS WITH THE HEAVIER SNOW BANDS OF 6 TO 9 INCHES ARE EXPECTED.
JUST SOUTH OF THERE...AMOUNTS OF 2 TO 4 INCHES ARE
ANTICIPATED...MOSTLY ALONG AND NORTH OF A PLAINVIEW MINNESOTA TO
MILLSTON WISCONSIN LINE. 

WIZ017-029-310000-
/O.CON.KARX.WS.W.0010.000000T0000Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
952 AM CST TUE DEC 30 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

BANDS OF HEAVY SNOW WILL IMPACT THE REGION THROUGH THE AFTERNOON
HOURS...WITH SNOW FALL RATES UP TO 1 INCH PER HOUR POSSIBLE. THE
HIGHEST SNOW TOTALS SHOULD FALL IN A CORRIDOR AROUND HIGHWAY 29.
TOTAL ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED...WITH THE SNOW
TAPERING OF AND EXITING EAST THIS EVENING.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-310000-
/O.CON.KARX.WW.Y.0022.000000T0000Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
952 AM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW WILL PUSH INTO THE AREA...AND THEN FALL THROUGH THE AFTERNOON
HOURS. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH
THE HIGHEST AMOUNTS LIKELY ALONG AND NORTH OF A OAK CENTER
MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE. THE SNOW WILL TAPER
OFF AND EXIT EAST THIS EVENING. 

IN ADDITION TO THE SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

RIECK

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 301909
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
109 PM CST TUE DEC 30 2008

...HEAVY SNOW CONTINUES TO FALLS ACROSS NORTH CENTRAL WISCONSIN...

.BANDS OF MODERATE TO HEAVY SNOW WILL CONTINUE TO FALL ACROSS
PORTIONS OF MINNESOTA...CENTRAL AND NORTHERN WISCONSIN THROUGH
MID AFTERNOON...AS AN AREA OF LOW PRESSURE TRACKS EAST ACROSS
NORTHERN ILLINOIS. LOCALLY...THE BULK OF THE SNOW WILL FALL NORTH
OF A LAKE CITY MINNESOTA TO HATFIELD WISCONSIN LINE THROUGH 3 PM.
THE HEAVIEST SNOWS WILL LIE BETWEEN HIGHWAYS 10 AND 29. THE SNOW
WILL TAPER OFF AND MOVE EAST DURING THE EVENING.

AMOUNTS WITH THE HEAVIER SNOW BANDS OF 6 TO 9 INCHES ARE
EXPECTED. JUST SOUTH OF THERE...AMOUNTS OF 2 TO 4 INCHES ARE
ANTICIPATED.

WIZ017-029-310000-
/O.CON.KARX.WS.W.0010.000000T0000Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
109 PM CST TUE DEC 30 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

BANDS OF MODERATE TO HEAVY SNOW WILL CONTINUE TO IMPACT THE REGION
THROUGH THE MID AFTERNOON HOURS...WITH SNOW FALL RATES UP TO 1
INCH PER HOUR POSSIBLE. THE HEAVIEST SNOWS WILL FALL BETWEEN
HIGHWAYS 10 AND 29 THROUGH 3 PM. TOTAL ACCUMULATIONS OF 4 TO 9
INCHES ARE EXPECTED...WITH THE SNOW TAPERING OFF AND EXITING EAST
THIS EVENING.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-310000-
/O.CON.KARX.WW.Y.0022.000000T0000Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
109 PM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA THROUGH MID
AFTERNOON...WITH PERIODS OF MORE MODERATE TO HEAVY SNOW POSSIBLE. 
TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH THE
HIGHEST AMOUNTS LIKELY ALONG AND NORTH OF A OAK CENTER MINNESOTA
TO BLACK RIVER FALLS WISCONSIN LINE. THE SNOW WILL TAPER OFF AND
EXIT EAST THIS EVENING.

IN ADDITION TO THE SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED LATE THIS AFTERNOON AND EVENING...WHICH SHOULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

RIECK

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 302054
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
254 PM CST TUE DEC 30 2008

...SNOW CONTINUES...BUT WILL START TO DIMINISH THIS EVENING...

.BANDS OF MODERATE TO HEAVY SNOW CONTINUE TO IMPACT PORTIONS OF
THE REGION INTO THE EARLY EVENING HOURS...PRODUCING VISIBILITIES
OF A MILE OR LESS...AND SNOWFALL RATES UP TO 1 INCH PER HOUR.
LOCALLY...THE BULK OF THE HEAVIER SNOW WILL FALL SOUTH OF HIGHWAY
29 IN NORTH CENTRAL WISCONSIN...AND NORTH OF A PLAINVIEW MINNESOTA
TO MILLSTON WISCONSIN LINE. ADDITIONAL ACCUMULATIONS FROM 3 TO 6
PM OF 1 TO 3 INCHES WILL BE POSSIBLE. THE SNOW WILL TAPER OFF AND
MOVE EAST DURING THE EVENING.

WIZ017-029-310000-
/O.CON.KARX.WS.W.0010.000000T0000Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
254 PM CST TUE DEC 30 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

BANDS OF MODERATE TO HEAVY SNOW WILL CONTINUE TO IMPACT THE
REGION INTO THE EARLY EVENING HOURS...WITH VISIBILITIES UNDER 1
MILE AT TIMES AND SNOW FALL RATES UP TO 1 INCH PER HOUR POSSIBLE.
THE HEAVIEST SNOWS WILL FALL SOUTH OF HIGHWAY 29 THROUGH 6 PM.
ADDITIONAL ACCUMULATIONS FROM 3 TO 6 PM OF 1 TO 3 INCHES WILL BE
POSSIBLE...WITH TOTAL ACCUMULATIONS OF 4 TO 9 INCHES. THE SNOW
WILL TAPER OFF AND EXIT EAST BY MID EVENING.

IN ADDITION TO THE HEAVY SNOW...NORTHERLY WINDS OF 15 TO 25 MPH
ARE EXPECTED THIS EVENING...WHICH SHOULD CAUSE CONSIDERABLE
BLOWING AND DRIFTING.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ032>034-310000-
/O.CON.KARX.WW.Y.0022.000000T0000Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
254 PM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SNOW...MODERATE TO HEAVY AT TIMES WILL...WILL FALL ACROSS THE AREA
INTO THE EARLY EVENING HOURS. VISIBILITIES WILL DROP BELOW 1 MILE
AT TIMES...WITH HOURLY SNOW FALL RATES OF UP TO AN INCH PER HOUR
POSSIBLE. ACCUMULATIONS FROM 3 TO 6 PM OF 1 TO 3 INCHES CAN BE
EXPECTED...WITH STORM TOTALS OF 2 TO 4 INCHES. THE SNOW WILL TAPER
OFF AND EXIT EAST THIS EVENING.

IN ADDITION TO THE SNOW...NORTHERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED THIS EVENING...WHICH SHOULD CAUSE CONSIDERABLE BLOWING
AND DRIFTING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

RIECK

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 302353
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
553 PM CST TUE DEC 30 2008

...SNOW CONTINUED TO TAPERING OFF AND END...

.THE LOW AND UPPER LEVEL DISTURBANCE RESPONSIBLE FOR THE SNOW
TODAY CONTINUED TO MOVE EAST AND SOUTH OF THE AREA LATE THIS
AFTERNOON AND EARLY THIS EVENING. LIGHT SNOW CONTINUED ACROSS
MUCH OF THE AREA...BUT HAD DIMINISHED CONSIDERABLY SINCE 4 PM. THE
LIGHT SNOW WILL CONTINUE TO TAPER OFF AND END THROUGH THE EARLY
EVENING HOURS AS THE LOW MOVES OFF INTO THE OHIO VALLEY.
THEREFORE...THE WINTER STORM WARNING AND WINTER WEATHER ADVISORY
WILL EXPIRE AT 6 PM.

WIZ017-029-310100-
/O.EXP.KARX.WS.W.0010.000000T0000Z-081231T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
553 PM CST TUE DEC 30 2008

...WINTER STORM WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

SOME LIGHT SNOW LINGERED OVER THE AREA...BUT THE BULK OF THE
ACCUMULATING SNOW HAD COME TO AN END. THE REMAINING LIGHT SNOW
WILL CONTINUE TO DIMINISH AND MOVE OUT OF THE AREA BETWEEN 6 PM
AND 8 PM. BRISK NORTH TO NORTHWEST WINDS MAY CREATE SOME DRIFTING
SNOW IN OPEN AREAS THROUGH THE EVENING EVENING HOURS.

$$

WIZ032>034-310100-
/O.EXP.KARX.WW.Y.0022.000000T0000Z-081231T0000Z/
BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITY OF...BLACK RIVER FALLS
553 PM CST TUE DEC 30 2008

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS
AFTERNOON. 

SOME LIGHT SNOW LINGERED OVER THE AREA...BUT THE BULK OF THE
ACCUMULATING SNOW HAD COME TO AN END. THE REMAINING LIGHT SNOW
WILL CONTINUE TO DIMINISH AND MOVE OUT OF THE AREA BETWEEN 6 PM
AND 8 PM. BRISK NORTH TO NORTHWEST WINDS MAY CREATE SOME DRIFTING
SNOW IN OPEN AREAS THROUGH THE EARLY EVENING HOURS.

$$
RRS

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this winter storm warning went out at Dec 30, 3:00 AM CST, 15 minutes earlier.

Area forecast discussion, Dec 30, 3:00 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CST TUE DEC 30 2008

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

GLARING FORECAST CONCERN WILL BE SNOW AMOUNTS ASSOCIATED WITH
VIGOROUS LOW TODAY INTO THIS EVENING. WIND WILL ALSO BE SECOND FACET
OF THIS STORM THIS EVENING. ALSO WATCHING ANOTHER VIGOROUS SYSTEM
THAT WILL AFFECT THE AREA WITH SOME MORE SNOW THURSDAY/THURSDAY
NIGHT.

SURFACE ANALYSIS EARLY THIS MORNING HAD 1001MB LOW OVER WESTERN SD
WITH LENGTHY SWATH OF FRONTOGENETICALLY INDUCED SNOW EXTENDING ALL
THE WAY FROM WESTERN ND THROUGH CENTRAL MN. WITHIN THIS SWATH OF
SNOW THERE WERE A LOT OF 1/2SM VISIBILITIES INDICATIVE OF SNOW RATES
AROUND AN INCH AN HOUR.

LATEST SHORT TERM MODELS HAVE COME INTO VERY GOOD CONSENSUS
CONCERNING IMPACT OF TODAY/S WEATHER SYSTEM AS WELL AS THE ONE
AFFECTING THE AREA THU/THU NIGHT. FORECAST CONFIDENCE VERY HIGH AT
THIS POINT.

FOR TODAY...THE LOW OVER SD WILL RACE INTO EASTERN IA BY NOON TODAY
ACCOMPANIED BY VERY STRONG QG SIGNAL...AND RATHER INTENSE
FRONTOGENETIC/OMEGA SIGNAL FOR HIGH DENDRITE PRODUCTION NORTH OF
HIGHWAY 10. IN FACT CARIBOU OUTPUT FROM NAM INDICATING SNOW TO
LIQUID RATIOS IN THE 20-23:1 RANGE ACROSS THAT AREA THIS
MORNING...TAPERING OFF TO AROUND 18:1 THIS AFTERNOON. WITH THIS IN
MIND...WENT AHEAD WITH A WINTER STORM WARNING FOR 6-8 INCHES OF SNOW
TODAY ACROSS CLARK AND TAYLOR COUNTIES. ALSO EXPANDED THE WINTER
WEATHER SOUTH A TIER OF COUNTIES FOR 3-5 INCHES OF SNOW ACROSS
NORTHERN PORTIONS OF BUFFALO/TREMPEALEAU/JACKSON COUNTIES. SNOW FALL
TAPPERS OFF RAPIDLY SOUTH OF THIS AWAY FROM BEST FRONTOGENETIC
FORCING. AS MENTION ABOVE...SECOND FACET OF THIS STORM WILL BE TH
WINDS ON THE BACKSIDE OF THIS SYSTEM GOING INTO THIS EVENING AS THE
LOW PULLS INTO INDIANA. WITH HIGHER SNOW TO LIQUID RATIOS...WONT
TAKE MUCH TO PRODUCE AREAS OF BLOWING SNOW. HAVE ADDED THIS MENTION
IN THE GRIDS THIS EVENING. WIND GUSTS WILL LIKELY BE IN THE 35-45
MPH RANGE ACROSS THE MORE WIND PRONE AREAS OF SOUTHEAST MN AND
NORTHEAST IA. LUCKILY...THERE WONT BE MUCH SNOW THERE TO BLOW.

SURGE OF MODIFIED ARCTIC AIR OOZES INTO THE AREA TUESDAY NIGHT
THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS FROM THE PLAINS. LOWS
TUESDAY NIGHT WILL BOTTOM OUT IN THE SINGLE DIGITS BELOW ZERO ALONG
AND NORTH OF I-90...TO SINGLE DIGITS ABOVE SOUTH OF I-90. 925MB
TEMPERATURES LINGERING AROUND MINUS 15C ON WEDNESDAY...SO HIGHS WILL
ONLY TOP OFF IN THE 10 TO 20 ABOVE RANGE.

NEXT IN A TRAIN OF LOW PRESSURE SYSTEMS WILL BE AFFECTING THE AREA
ON THURSDAY. STRONG ISENTROPIC LIFT CONTINUES TO BE INDICATED BY
GFS/NAM ON THE 280K SURFACE...CENTERED ACROSS CENTRAL AND NORTHERN
WI. SPECIFIC HUMIDITIES IN THE 1-1.5G/KG AND QPF AMOUNTS INDICATE A
ANYWHERE FROM 1-3 INCHES OF SNOW COULD OCCUR WITH THIS SYSTEM...
MAINLY NORTH OF I-90. WILL KEEP LIKELY POP IN THERE...BUT DAYSHIFT
MAY WANT TO CONSIDER CATEGORICAL POPS IF SIGNAL REMAINS CONSISTENT
AS IT HAS BEEN. COLD CYCLONIC FLOW LINGERS ACROSS THE AREA THURSDAY
NIGHT FOR A CHANCE OF SNOW.

.LONG TERM...FRIDAY THROUGH MONDAY

LATEST MEDIUM RANGE MODELS INDICATING THE LOW/CYCLONIC FLOW WILL
MOVE EAST OF THE AREA BY FRIDAY AFTERNOON...DECREASING THE CHANCES
OF LINGERING -SN/-SHSN ACTIVITY.

THE PARADE OF LOWS AFFECTING THE AREA CONTINUES AS ANOTHER WAVE OF
LOW PRESSURE MOVES FROM THE NORTHERN PLAINS INTO THE GREAT LAKES
REGION. LIKE IT/S PREDECESSOR ON THURSDAY...THE LOW APPEARS TO HAVE
STRONG ISENTROPIC LIFT SIGNAL FOR A GOOD SHOT AT SOME MORE SNOW. MAY
HAVE TO WATCH THIS SYSTEM AS IT APPEARS TO PULL SOME WARMER AIR
NORTHWARD. RIGHT NOW...IT APPEARS ALL SNOW WILL BE THE LIKELY
OUTCOME...BUT SOME MIX COULD BE POSSIBLE ACROSS THE FAR SOUTH. THE
ECMWF KEEPS COLD CYCLONIC FLOW ACROSS THE AREA BEHIND THE DEPARTING
SYSTEM SATURDAY NIGHT/SUNDAY WHEREAS THE GFS IS MORE
PROGRESSIVE...PUSHING A RIDGE INTO THE AREA ON SUNDAY FOR DRY
WEATHER. WILL MAINTAIN SMALL CHANCES OF -SN FOR NOW AND SE WHAT THE
NEXT MODEL RUN YIELDS. SUNDAY NIGHT/MONDAY LOOKS DRY AS A RIDGE OF
HIGH PRESSURE DRIFTS ACROSS THE AREA.

&&

.AVIATION...

LOW PRESSURE MOVING ACROSS THE UPPER MISSISSIPPI VALLEY EXPECTED TO
BRING A ROUND OF SNOW TO THE AREA TODAY. STRONGEST UPWARD VERTICAL
MOTIONS AND HIGHEST SATURATION WILL MOVE ACROSS THE TAF SITES THIS
AFTERNOON. PREVAILING CONDITIONS SHOULD DROP QUICKLY TO IFR IN SNOW
NOT LONG AFTER ONSET OF PRECIPITATION. TOTAL SNOW AMOUNTS AT THE TAF
SITES APPEAR TO BE AROUND AN INCH...WITH HIGHEST AMOUNTS OF 4 TO 8
INCHES EXPECTED FOR AIRPORTS NORTH OF INTERSTATE 94. SNOW TAPERS OFF
LATER THIS AFTERNOON...BUT PRESSURE GRADIENT TIGHTENS AND STRONG
SUBSIDENCE INCREASES AHEAD OF THE NEXT HIGH PRESSURE BUILDING IN.
GUSTY NORTHWESTERLY WINDS LATE THIS AFTERNOON AND EVENING EXPECTED
TO BLOW AND DRIFT NEW SNOWFALL. THIS SHOULD BE ESPECIALLY TRUE FOR
KRST...AS WELL AS AIRPORTS NORTH OF INTERSTATE 94. WINDS ANTICIPATED
TO DIMINISH BETWEEN 31.06Z-31.12Z...AS PRESSURE GRADIENT SLACKENS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
     AFTERNOON FOR WIZ032-WIZ033-WIZ034.

     WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
     AFTERNOON FOR WIZ017-WIZ029.

MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...DAS
AVIATION...THOMPSON
Hazardous weather outlook, Dec 29, 3:31 PM CST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
331 PM CST MON DEC 29 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-301200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-
WINNESHIEK-WINONA-
331 PM CST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO THE GREAT LAKES
REGION WILL BRING ACCUMULATING SNOW TO THE AREA TUESDAY. THE BULK OF
THE SNOW WITH THIS SYSTEM WILL BE NORTH OF INTERSTATE 90. SNOW
ACCUMULATIONS ARE EXPECTED TO RANGE FROM AROUND AN INCH NEAR
INTERSTATE 90...TO AS MUCH AS 3 INCHES NEAR HIGHWAY 10 ACROSS
CENTRAL WISCONSIN.

A COUPLE MORE DISTURBANCES MAY AFFECT THE AREA WITH ACCUMULATING
SNOW THURSDAY THROUGH FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WOULD BE APPRECIATED THIS WEEK.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-029-301200-
CLARK-TAYLOR-
331 PM CST MON DEC 29 2008

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR TUESDAY. LOW PRESSURE
TRACKING FROM THE NORTHERN PLAINS INTO THE GREAT LAKES REGION WILL
BRING ACCUMULATING SNOW TO THE AREA TUESDAY. SNOW ACCUMULATIONS ARE
EXPECTED TO RANGE FROM AROUND 3 INCHES NEAR HIGHWAY 10...TO 4 TO 5
INCHES ALONG AND NORTH OF HIGHWAY 29.

A COUPLE MORE DISTURBANCES MAY AFFECT THE AREA WITH ACCUMULATING
SNOW THURSDAY THROUGH FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WOULD BE APPRECIATED THIS WEEK.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON/RRS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:15 AM CSTWinter Weather AdvisoryARXBuffalo, Jackson, Trempealeau15 hr

Nearby

Winter Storm Warnings in Wisconsin, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.